# SDR CALA2025061805658

- Difficulty date: June 16, 2025
- Submitted: June 18, 2025
- Operation: Air carrier
- Aircraft: N37510
- Make and model: Boeing 737-9
- Aircraft serial: 43445
- Aircraft time: 15,565 hours, 5,076 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Fuse
- Condition: Open
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX AISLE EMERGENCY LIGHTS FROM ROW 36, 37, 38 AND 39 DOES NOT TURN ON. PERFORMED CHECK TO POWER SUPPLY MODULE M1673, WAS FOUND ONE FUSE OPEN, REPLACED THE FUSE, PERFORMED OP CHECK, TEST PASSED, OK TO CONTINUE IN SERVICE IAW AMM 33-51-06.
